# SDR ASAA2013111496600

- Difficulty date: November 14, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 66,794 hours, 38,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME AT BS 500C HAS CRACKS AROUND HOLE.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-13, REPAIR 13.
